# SDR AUS20020985

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10DU450Y
- Condition: Broken
- Location: Air Distribution
- Part time: 40,934 cycles
- Component: Air Distribution
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PRIMARY HEAT EXCHANGER SUPPLY LINE CLAMP BROKEN.
